# SDR SCNA20240708269

- Difficulty date: June 30, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 59,682 hours, 3,931 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fire Warning
- Condition: False Indication
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#3 BRAKE FIRE / OVERHEAT AFTER A FLAPS 15 LDG W REF 150 KTS.AND REVERSER SLOW & STIFF IN DEPLOYING. THRUST REVERSER LEVERS VERY STIFF AND SLOW IN DEPLOYING TR'S IN ABQ. REMOVED AND REPLACED R/H MLG AXLE IAW AMM 32-11-45. OK FOR SERVICE. REF LOG PAGE 723662 ITEM #2 FOR RESOLUTION FOR T/R DEPLOYMENT. PERFORMED FIM 78-31 TASK 801 EAU BITE FOUND FAULT DIR CONT VALVE SENSOR ON BOTH ENGS. PERFORMED FIM 78-31 TASK 811 STOW FAULT - DIRECTIONAL CONT VALVE SENSOR. OPS CHECK GOOD CLEANED CONNECTORS, CLEARED FAULTS COULD NO DUPLICATE.
